# SDR HALA2010092600433

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,818 hours, 32,001 cycles
- Engine: Ge CF680A2
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU ISLN VAL STATUS MESSAGE.  PERFORMED FIM 28-25-00/101 FIC 104 BLOCK 1 - BLOCK 21.  SYS OK FOR SERVICE.
